# SDR 05FDEA01714

- Difficulty date: June 28, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310
- Aircraft serial: 326
- Aircraft time: 43,583 hours, 18,290 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF, CAPT'S AIRSPEED READ 100 KTS, FO STILL BELOW 80.  REJECT NORMAL.  PUMPED UP BOTH FO AND CAPT AIRSPEED WITH TEST BOX.  FO LAGGED BEHIND CAPT.  REMOVED AND REPLACED ADC 2  PER AMM 34-11-34-4.  TESTED FO AIRSPEED INDICATOR  WITH TEST BOX PER AMM 34-13-00-0.  OPS CHECKS  NORMAL.  BLEW OUT FO PITOT SYSTEM WITH DRY NITROGEN  PER AMM 34-10-00-3.  NO DEBRIS FOUND.  AIRCRAFT OK  FOR SERVICE.    PREMATURE REMOVAL/INSTALLATION .
